# SDR SWAA2023091499623

- Difficulty date: September 13, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- Aircraft time: 26,709 hours, 12,694 cycles
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Part number: NOTREPORTED
- Condition: Out Of Position
- Location: R2 Door Slide
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC COVER OVER AFT SLIDE PRESSURE GAGE OUT OF POSITION.   INSTALLED NEW R2 SLIDE GAUGE WINDOW IAW SIP. NO DEFECTS NOTED. PLACARDS REMOVED AND MX PROCEDURES C/W.
